MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pfa procedure, there was a self-test issue with the amplifier and software issues resulting in a delay.After setting up for the case, the mode was changed from voxel to navx to visualize the cs and his catheters that were positioned in the heart under fluoroscopy.The catheters froze at the base of the screen but there were cs and his egm signals on both ensite x and the non-abbott (prucka) recording system.Additionally, when respiration compensation was performed, the following error displayed, ¿respiration data collection failed.May be caused by a damaged fiber cable, complex models, or rapid successive recordings.Recollect respiration data before proceeding." the amplifier was restarted, which resulted in a flashing orange light.The amplifier was turned off again and the case was closed.The case was reopened and the amplifier turned back on, but the flashing orange light remained.Everything was shut off and all connections to the front panel of the amplifier were reconnected.The amplifier was then turned on and the light was green.Revalidation was performed, metal checks were done and the prs's were green.The catheters were positioned in the heart.The advisor hd grid x catheter was inserted and appeared distorted.There were egm signals on both ensite x and the non-abbott (prucka) recording system.The preset was reloaded with no resolution.The ports and cable pins were changed, everything was shut down, the amplifier connections were reconnected, and the system was rebooted.The case study was reopened and resumed and the catheter visualization appeared as expected.The metal checks were done and the prs's were green.The map of the left atrium was completed, and the advisor hd grid x was removed.The pfa catheter was inserted and irregular resp turned off.On fluoroscopy the pfa catheter was in the heart and there were egm signals on non-abbott (prucka) recording system and ensite x.On the ensite x mapping system the catheter was visualized but not positioned in the left atrium.The cs and his catheters still appeared in the correct positions.The system was shut down and the connections were reconnected to the amplifier once again.The devices were restarted, and the study was resumed.The prs signals were green.For each of the therapy positions the pfa catheter was shadowed.During the last two therapies administered on the rlpv the pfa catheter did not return to the geometry after pfa was delivered.However, the cs and his returned to the correct position.The pfa catheter was removed, and the hd grid x was inserted for the post therapy remap of the left atrium.Once again, there was catheter distortion only on the advisor hd grid x.The prs's were green.There were egm signals on both ensite x and the non-abbott (prucka) recording system.After 4 system restarts the issue with hd grid x visualization remained.It was decided to not remap the left atrium.Time was loaded as the automark setting.During ablation, the automarks were logged but no lesions appeared on the screen.A flexability catheter was inserted in the right atrium to perform a cti line, however the catheter was not visualized.There were still egm signals on both ensite x and the non-abbott (prucka) recording system.It was decided to complete the case and not troubleshoot further.The issue was resolved by restarting the system.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The reported event stated that "the catheters froze at the base of the screen but there were cs and his egm signals on both ensite x;" "when respiration compensation was performed, the following error displayed, 'respiration data collection failed.;'" "the automarks were logged but no lesions appeared on the screen;" and "the advisor hd grid x catheter was inserted and appeared distorted." the results of the investigation are inconclusive since the device was not returned for analysis.Device logs and/or case studies were requested but were not available for review.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23618374
Report Number2184149-2025-00188
Device Sequence Number9962243
Product Code DQK
UDI-Device Identifier05415067032157
UDI-Public05415067032157
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-01
Device Catalogue NumberENSITE-AMP-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X 4.0.1 SOFTWARE
Patient SexUnknown